# SDR AU970337

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2AMK3
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ND45B351
- Condition: Broken
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON ACTUATOR ROD OUTER SEGMENT BROKEN DUE TO OUTER BALLJOINT SEIZING - RH AILERON OUTER BALL JOINT ALSO SEIZED WITHATTACHMENT BOLT LOOSE IN BRACKET - PERSONNEL/MAINTENANCE ERROR
